# SDR SWAA021236

- Difficulty date: June 3, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 35,436 hours, 35,416 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Card
- Part number: 80607
- Part serial: 143439
- Condition: Erratic
- Location: E/E Comp
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON APPROACH EXTENDED LANDING GEAR.  RIGHT MLG SHOWED RED WITH NO GREEN.  RECYCLED LANDING GEAR, OPERATED NORMALLY.  REMOVED AND REPLACED RT MLG DOWN LOCK CIRCUIT CARD M961 PER MM.
